Strong convergence to common fixed points of a finite family of Z-operators in normed spaces

  • Isa Yildirim
  • Murat Ozdemir

Abstract

In this paper, we consider an implicit iteration process for approximating common fixed points of a finite family of Zoperators and we prove strong convergence theorem for such mappings in normed spaces. Also, we give a few corollaries and conclusions for same mappings. Our process contains implicit iteration processes of Xu and Ori, Zhao et.al and Rafiq. Our results generalize and improve some results in contemporary literature. International Journal of Engineering, Science and Technology, Vol. 2, No. 6, 2010, pp. 162-166

Author Biographies

Isa Yildirim
Department of Mathematics, Faculty of Science, Ataturk University, Erzurum, 25240, Turkey
Murat Ozdemir
Department of Mathematics, Faculty of Science, Ataturk University, Erzurum, 25240, Turkey
Section
Articles

Journal Identifiers


eISSN: 2141-2839
print ISSN: 2141-2820